My daughter has cold and cough and slight fever. I want to know the difference between two drugs and which one is more effective for coulgh cold and slight fever  :

FEBREX PLUS Tablets Each tablet contains :
Paracetamol 500 mg
Phenylephrine HCl 10 mg
Chlorpheniramine Maleate 2 mg

FEBREX CCF Tabs Each tablet contains :
Paracetamol 500 mg
Guaiphenesin 100 mg
Ambroxol HCl 30 mg
Phenyleprine HCl 10 mg
Chlorpheniramine Maleate 2 mg
Many thanx

Dear Harsvadan,
As you can note, the two formulations differ only in the contents of Ambroxol and Guiaphenesin.Febrex CCF contains these twoingredients while Febrex Plus does not contain.
Ambroxol and Guiphenesn are mucolytic agents which means they make the mucus more liquid and hence easy to cough out. Febrex CCFshould be usedwhen the chest is congested but the mucusis not comingout easily. If there is little or nocongestion in the chestthen Febrex Plusis indicated.
Ravi Ghooi


All Answers

Answers by Expert:

Ask Experts


Dr. Ravindra Bhaskar Ghooi


I can provide information on drugs and medicines, their actions, uses, interactions and adverse effects. To avoid confusion, generic names of medicines may please be provided. I am a pharmacologist, having worked on animal and human pharmacology, and presently I am the Dean of Bilcare Research Academy, where we teach courses on clinical research. We dont work on saturdays and sundays, hence questions reachng me on these days will be replied on Monday, please bear with me.

©2016 All rights reserved.